# SDR ASAA2024081552156

- Difficulty date: August 15, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 70,821 hours, 37,260 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3722
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTICAL CUTOUT, FORWARD DOUBLER IS CRACKED MARKED WITH DOT. GROUNDED - YES. REPAIRED EXTERNAL RECEPTICAL CUT OUT IAW B737-70 SRM 53-10-15-2R-5.
